

1st CHENNAI ADVANCED SHOULDER COURSE



Venue: MIOT International, Chennai, India **Date:** 19th & 20th January 2018



Dear Delegate,

We welcome you to the IGOF's "1st Chennai Advanced Shoulder Course" - an exclusive meeting on shoulder surgery, to be held on Jan 19th & 20th, 2018 at MIOT International.

I congratulate Dr. Ram Chidambaram - Course Chairman & President, Shoulder & Elbow Society of India (SESI) on conceiving this course. This marks the first region specific meeting on shoulder problems in Chennai. We will provide great opportunities to interact with both our esteemed international and national faculty. We aim to cover the entire spectrum of shoulder surgery, which includes shoulder arthroscopy, arthroplasty, trauma and tumors in two days.

We look forward to welcoming you at MIOT International.

With best regards, Yours sincerely,

Dr. P Mohandas Secretary, IGOF.

Min Krhaws

PROGRAMME SCHEDULE

Day 1 - F	-riday - j	lanuary 1	19 th ,	2018
-----------	------------	-----------	--------------------	------

07.30 - 08.00 hrs	Registration (30 mins)	
08.00 - 08.05 hrs	Welcome Note (5 mins)	
Time	Торіс	Presenter
08.05 - 08.30 hrs	GREAT DEBATE - 1 (25 mins) First Time Dislocator: Rehab vs Fix	
	Chairperson: Dr. Ashish Babulkar Dr. Stefan Doebele	
	Reduction is sufficientArthroscopic Repair is efficient	Dr. Pratap Kumar Dr. Ram Chidambaram
08.30 - 09.00 hrs	Inaugural Function (30 mins)	
09.00 - 10.00 hrs	Session 1 - Shoulder Basics (60 mins)	
	Chairperson: Dr. Ravi Subramaniam Dr. Manasseh Nithyanath	
	 1.1) How I examine an unstable shoulder 1.2) How I examine a painful shoulder 1.3) X-rays and special views in shoulder they are still important! 1.4) How to assess Glenoid Bone Loss Its impact on treatment 	Prof. Jaap Willems Dr. Ashish Babulkar Dr. Shirish Pathak Dr. Raju Eswaran
	1.5) How to assess Hill Sach's lesion - On track or Off Track? What is the implication?1.6) How to read a Shoulder MRI	Dr. Bhupesh Karthik Dr. Madan Ramachandran
10.00 - 11.00 hrs	Session 2 - Shoulder Instability (60 mins)	
	Chairperson: Dr. Palanivel Rajan Dr. Nalli Gopinath	
	2.1) Anchor and Fixation choice in Labral Repair 2.2) Arthroscopic Bankart repair - what is the long term result?	Dr. Vivek Pandey Prof. Jaap Willems
	 2.3) Results of Remplissage - MIOT experience 2.4) Latarjet procedure - Indication, tip & techniques (open / mini open) 2.5) Arthroscopic Latarjet Procedure 	Dr. Ram Chidambaram Dr. Deepak Bhatia Dr. Ashish Babulkar
	2.6) How to avoid complications after Latarjet	Dr. Sanjay Garude
11.00 - 11.15 hrs	Tea Break (15 mins)	
11.15 - 12.05 hrs	Session 3 - SLAP, Biceps & Neglected Dislocation (50 mins) Chairperson: Dr. Veerakumar S Dr. Senthilvelan	

Time	Торіс	Presenter
	 3.1) Failed Instability Surgery How to evaluate & treat? 3.2) Posterior Instability - an overview 3.3) SLAP repair. Is it an overkill? 3.4) Biceps tendon pathology when and how to treat? 3.5) Neglected shoulder dislocation how to manage? 	Prof. Alexander Van Tongel Dr. Abheek Kar Dr. Nandan Deepthi adla Dr. Nilesh Kamath Dr. Ramankant Agarwal
12.05 - 13.00 hrs	LIVE SURGERY 1 - Shoulder Instability (55 mins) Chairperson: Dr. Chockalingam Dr. Bhupesh Karthik	Dr. Ram Chidambaram
13.00 - 13.30 hrs	Lunch (30 mins)	
13.30 - 14.20 hrs	Session 4 - Mini symposium on Rotator Cuff (50 mins) Chairperson: Dr. Thilak Jegagnanam Dr. Vijayaraj K 4.1) New findings of anatomy of Rotator cuff foot print 4.2) Natural history of Rotator cuff tear. What will happen if left alone? 4.3) Open, mini open and Arthroscopic repair - is there a difference? 4.4) Long term results of Rotator cuff repair, how to predict outcome? 4.5) Calcific Tendonitis of Rotator cuff	Dr. Mahesh Krishnan Prof. Jaap Willems Dr. Arumugam Dr. Stefan Doebele Dr. Leonard ponraj
14.20 - 14.50 hrs 14.50 - 15.45 hrs	Session 5 - Video Technique on Cuff Repair (30 mins) Chairperson: Dr. Kamalnathan C Dr. Arun K 5.1) PASTA repair 5.2) Large cuff tear - single row repair 5.3) Large Cuff tear - double row repair 5.4) Large cuff tear - Transosseous tunnel repair LIVE SURGERY 2 - Rotator Cuff Repair (55 mins)	Dr. Shryeash Gajjar Dr. Raju Eswaran Dr. Shirishpathak Dr. Raguveer Reddy
15.45 - 16.00hrs	- Rotator Cuff Repair (55 mins) Chairperson: Dr. Arumugam Dr. Clement Joseph Tea Break (15 mins)	Dr. Ashish Babulkar

Time	Торіс	Presenter
16.00 - 16.35 hrs	Session 6 - ACJ, SCJ & STJ (35 mins)	
	Chairperson: Dr. Bharathy A Dr. Tholgapiyan T	
	6.1) ACJ (Acromio - Clavicular Joint) dislocation surgery - an update	Prof. Ulrich Stockle
	6.2) SCJ (Sterno - Clavicular Joint) scopy - Indication and technique	Prof. Alexander Van Tongel
	6.3) STJ (Scapulo - Thoracic Joint) scopy - Indication and technique	Dr. Deepak Bhatia
16.35 - 17.15 hrs	Session 7 - Frozen Shoulder, Irrepairable Cuff Tear (40 mins)	
	Chairperson: Dr. Mohankumar Dr. Srinivasan	
	7.1) Options for Irrepairable Cuff Tears 7.2) Management of Stiff Shoulder	Prof. Jaap Willems Dr. Clement Joseph
	7.3) Subscapularis tear – how to diagnose? How to repair?	Dr. Stefan Doebele
	7.4) Orthobiology in shoulder	Dr. Vivek Pandey
17.15 - 18.00 hrs	PANEL DISCUSSION - Instability & Cuff Tear (45 mins)	
	Moderator:	Panelists:
	Dr Ram Chidambaram	Prof. Alexander Van Tongel
		Dr. Stefan Doebele Dr. Ashish Babulkar
		Prof. Japp Willems
		Dr. Sanjay Garude
		Dr. KN Subramaniam

PROGRAMME SCHEDULE

Day 2 - Saturday- January 20 th , 2018		
08.00 - 09.00 hrs	GRAND SHOULDER QUIZ (60 mins) Chairperson: Dr. Ram Chidambaram Dr. Vivek Pandey	PG Participants - Total 4 teams
09.00 - 09.30 hrs	GREAT DEBATE 2 (30 mins) Four-part fracture in elderly patient: Fix/Hemi vs RSA Chairperson: Prof. Ulrich Stockle	
	Fix or hemiRSA	Dr. Karthik Selvaraj Dr. Ram Chidambaram

Time	Торіс	Presenter
09.30 - 10.00 hrs	Session 8 - Proximal Humerus Fracture (30 mins) Chairperson: Dr. P. V. Vijayaraghavan Dr. C S Vikraman 8.1) Proximal Humerus Fracture Classification and its impact on Treatment. When to Fix? 8.2) Fixation of Proximal Humerus fracture - Tips and Tricks 8.3) Hemiarthroplasty for fracture – How to get the best outcome?	Prof. Ulrich Stockle Prof. Ulrich Stockle Dr. Ramankant Agarwal
10.00 - 10.15 hrs	Tea break (15 mins)	
10.15 - 11.15 hrs	Session 9 - Mini Symposium on Shoulder Replacement (60 mins) Chairperson: Dr. Subhair Khan Dr. Mohan G 9.1) Biomechanics of the shoulder 9.2) Surgical approaches to shoulder 9.3) Long term results of Stemmed Total Shoulder Replacement 9.4) Resurfacing - is there still a role? 9.5) Stemless - is it the future? 9.6) Platform stem and Convertible glenoid - is it the way forward?	Dr. K N Subramaniam Dr. Chockalingam Dr. Roshan Wade Prof. Jaap Willems Prof. Alexander Van Dongel
11.15 - 12.05 hrs	Session 10 - Reverse Shoulder Arthroplasty (50 mins) Chairperson: Dr. Senthilvelan Dr. Bharathy A 10.1) Why Reverse shoulder? Design rationale 10.2) Reverse Shoulder Arthroplasty - Indications, Contraindications & Risk factors 10.3) RSA – What is the long term result? 10.4) RSA for primary OA or RA, is it justified? 10.5) RSA in revision of hemiarthroplasty - How to get the best outcome?	Dr. Prathap Kumar Dr. Nandan Deepthi Adla Dr. Abheek Kar Dr. Stefan Doebele Prof. Alexander Van Tongel
12.05 - 13.05 hrs	Live Surgery 3 - Shoulder Arthroplasty (60 mins) Chairperson: Dr. Nilesh Kamath Dr. Leonard Ponraj	Prof. Jaap Willems
13.05 - 13.35 hrs	Lunch (30 mins)	
13.35 - 14.15 hrs	Session 11 - MOHANDAS - WELLER GOLD MEDAL AWARD Free Paper Presentation on Shoulder or Upper Limb Surgery (40 mins)	Presented by 6 Young Orthopedic Surgeons (age below 40 yrs)

Time	Торіс	Presenter
14.15 - 15.15 hrs	Session 12 - Nightmarish Complications (after RSA) (60 mins) Chairperson: Dr. Jaap Willems Dr. Ramakanth Agarwal	Prof. Alexander Van Tongel Dr. Raghuveer Reddy Dr. Karthik Selvaraj Dr. Stefan Doebele Dr. Nilesh Kamath Dr. Nandan Deepthi Adla Dr. KN Subramaniam
15.15 - 16.15 hrs 16.15 - 16.30 hrs	Live Surgery 4 - Shoulder Arthroplasty (60 mins) Chairperson: Dr. Vivek Pandey Dr. Deepak Bhatia Tea break (15 mins)	Dr. Ram Chidambaram
16.30 - 17.00 hrs	Session 13 - Challenges in Shoulder Replacement (30 mins) Chairperson: Dr. Nalli Gopinath Dr. Sujith Mathew Issac 13.1) Challenges in shoulder arthroplasty - Humeral bone loss 13.2) Challenges in shoulder arthroplasty - Glenoid bone loss 13.3) Recent advances in shoulder surgery: 3D print, Virtual reality. PSI	Dr. Stefan Doebele Prof. Jaap Willems Prof. Alexander Van Tongel
17.00 - 17.20 hrs	Session 14 - Tumors (20 mins) Chairperson: Dr. Tholgapiyan T Dr. Mohankumar 14.1) Management of Bone cysts and Benign tumors in shoulder 14.2) Shoulder Sarcoma - can we restore function?	Dr. Ram Prasad J Dr. Ram Chidambaram
17.20 - 18.00 hrs	PANEL DISCUSSION - Trauma & Arthroplasty (40 mins) Moderator: Dr Ram Chidambaram	Panelists: Prof. Ulrich Stockle Prof. Alexander Van Tongel Prof. Jaap Willems Dr. Ramankant Agarwal Dr. Roshan Wade
18.80 - 18.10 hrs	Valedictory	
	7	

VENUE:

MIOT International, Chennai

MIOT International, a quaternary care multispecialty hospital offers the best in health care to patients who have come to trust the hospital as one of India's best. A 1000-bed facility, 300 fulltime doctors offering superlative treatment in 63 Specialities, MIOT proudly lays claim to a team of world-class professionals who use state-of-the-art infrastructure and cutting-edge technology to heal and give hope to its patients.



Consistently adjudged as a leader in healthcare, MIOT International attracts patients from 129 countries who seek MIOT's expertise in moving towards wellness.

MIOT International, 4/112, Mount Poonamalle Road Manapakkam, Chennai - 600 089, Tamil Nadu, India www.miotinternational.com

Registrations (prior registration mandatory for all)

- Medical Practitioner (Rs.1000)
- SESI (Shoulder and Elbow Society of India) members*
- Bonafide Post Graduates / Interns*
- IGOF members*

* No Registration fee



Indo-German Orthopaedic Foundation

No: 4/112,

Mount Poonamallee Road, Manapakkam, Chennai - 89. Ph: +91 44 4200 2288,

Fxtn: 4104

Email: enquiry@igof.in Website: www.igof.in



For registrations & enquiry, please contact

Ms. Lorraine Satur

Email: enquiry@igof.in

Mob: +91 77080 63651

Lan: +91 44 4200 2288, Extn. 4104



EXPERT PANEL

Dr. P Mohandas, Secretary - IGOF and Managing Director - MIOT International, Chennai, India. Dr. Ram Chidambaram, Director, MIOT Centre Sports Medicine, Shoulder & Upper Limb Surgery, MIOT International, Chennai, India. (President, Shoulder and Elbow Society of India)

International Faculty:

Prof. Alexander Van Tongel, Chent, Belgium

Prof. Jaap Willems, Onze Lieve Vrouwe Gasthuis, Amsterdam, Netherlands

Prof. Stefan Doebele, BG Unfallklinik Tubingen, Germany

Prof. Ulrich Stockle, BG Klinik Tubingen, Germany

National Faculty:

Dr. Abheek Kar, Kolkata

Dr. Arumugam, Chennai

Dr. Ashish Babulkar, Pune

Dr. Bupesh Karthik, Hosur

Dr. Chockalingam, Trichy

Dr. Clement Joseph, Chennai

Dr. Deepak Bhatia, Mumbai

Dr. Karthik Selvaraj, Coimbatore Dr. Leonard Ponraj, Chennai

Dr. Madan Ramachandran, Chennai Dr. Mahesh Krishnan, Kochi

Dr. Nandan Deepthi Adla, Hyderabad

Dr. Neelesh Kamath, Pune

Dr. Prathap Kumar, Kochi

Dr. Raghuveer Reddy, Hyderabad

Dr. Raju Eswaran, Delhi

Dr. Ram Prasad I. Chennai

Dr. Ramankant Agarwal, Delhi

Dr. Roshan Wade, Mumbai

Dr. Sanjay Garude, Mumbai

Dr. Shirish Pathak, Pune

Dr. Shreyash Gajjar, Mumbai

Dr. Subramaniam K N, Madurai

Dr. Vivek Pandey, Manipal

Chairperson:

Dr. Arun K. Calicut

Dr. Bharathy A, Thanjavur

Dr. Kamalanathan C, Salem

Dr. Manasseh Nithyananth, Vellore

Dr. Mohan G, Chennai

Dr. Mohan Kumar, Chennai

Dr. Nalli R Gopinath, Chennai

Dr. Palanivelrajan, Madurai

Dr. Ravi Subramaniam, Chennai

Dr. Senthilvelan, Chennai

Dr. Srinivasan I, Chennai

Dr. Subair Khan, Chennai

Dr. Sujith Mathew Issac, Kottayam

Dr. Thilak Jepegnanam, Vellore

Dr. Tholgapiyan T, Chennai

Dr. Veerakumar S, Chennai

Dr. Vijayaragavan P V, Chennai

Dr. Vijayaraj K, Chennai

Dr. Vikraman C S, Trivandrum



Learn from the Masters...



1st Chennai Advanced Shoulder Course

19th & 20th January, 2018 @ MIOT International, 4/112, Mount Poonamalle Road Manapakkam, Chennai.

THE GREAT DEBATE

"The Great Debate" is a program to unearth conflicting standpoints among experts for in depth analysis of pros and cons of techniques used in complex cases.

Day 1: 19th January, 2018 (08:05am - 08:30am) Topic: First Time Dislocator

Reduction is sufficient

Dr. Pratap Kumar

(Vs)

Arthroscopic Repair is efficient
Dr. Ram Chidambaram

Chairperson:

Dr. Ashish Babulkar & Dr. Stefan Doebele

Day 2: 20th January, 2018 (09:00am - 09:30am) Topic: Four-part fracture in elderly patient

Fix or hemi

Dr. Karthik Selvaraj

(Vs)

RSA

Dr. Ram Chidambaram

Chairperson:

Prof. Ulrich Stockle

NIGHTMARISH COMPLICATIONS (after RSA)

Day 2: 20th Jan, 2018 (02:15pm - 03:15pm)

Shoulder Arthroplasty is a relatively new concept in India. Reverse Shoulder Replacement is catching on like wild fire. From being the last resort operation a few decades ago, this is now being offered as a first choice in selected scenerios. However, this surgery is complex and has a steep learning curve. It also requires meticulous attention to detail to avoid complications in the long run.

We request our Experts to share their worst complication after RSA and how they managed it:

- Dr. Alexander Van Tongel
- Dr. Raghuveer Reddy
- Dr. Karthik Selvaraj
- Dr. Stefan Doebele
- Dr. Nilesh Kamath
- Dr. Nandan Deepthi Adla
- Dr. KN Subramaniam

Chairpersons:

Dr. Jaap Willems

Dr. Ramakanth Agarwal

For registrations and enquiry, please contact:

Ms. Lorraine Satur, Mob: + 91 77080 63651, Lan: +91 44 4200 2288, Extn. 4104, Email: enquiry@igof.in (or) Register online at www.igof.in



Learn from the Masters...



1st Chennai Advanced Shoulder Course

19th & 20th January, 2018 @ MIOT International, 4/112, Mount Poonamalle Road Manapakkam, Chennai.

GRAND SHOULDER *QUIZ *

Day 2: 20th January, 2018 (08:00am - 09:00am)

IGOF organizes the Grand Shoulder Quiz to test knowledge of the shoulder among the trainees.

Participation Requisites

- Should be a Post Graduate or DNB Trainee
- Each institution can send only one team
- Each team can have only 3 members
- We expect 4 teams. If more persons apply, a preliminary test will be conducted
- Each team should send their names and CV of all members to enquiry@igof.in before 9th January, 2018

Accolades

- Winning team shall be awarded cash prize of Rs. 9000
- First Runners up team shall be awarded cash prize of Rs. 3000
- Every participant shall claim their participation certificate

MOHANDAS - WELLER * GOLD MEDAL AWARD

Day 2: 20th January, 2018 (01:35pm - 02:15pm)

The prestigious Mohandas - Weller Gold Medal Award is conferred to Young Orthopaedic Surgeon who can come up with innovative ideas or a distinguished presentation on a Shoulder and Upper Limb Surgery. This award is an initiative to boost the budding talent to spread their lateral thinking across various interests in the field of orthopaedics and to attend complex scenarios with special interest, giving attention to details & to crack difficult problems.

Presentation should be on 'Shoulder or Upper Limb Surgery

- Should be a Post Graduate or Young Orthopaedic surgeon aged below 40 years.
- Participants are expected to enroll their registration & submit their papers through www.igof.in. before 9th January, 2018.
- The best 6 papers will be shortlisted for Presentation on Day 2, 20th January, 2018. Each presentation will be for 4 mins & 2 mins for questions

Accolades

- "Mohandas Weller" Gold Medal for Winner
- Cash prize of Rs. 20,000 for Winner and Rs. 5000 for Runner Up
- Certificate for Winner and Runner Up

For registrations and enquiry, please contact:

Ms. Lorraine Satur, Mob: + 91 77080 63651, Lan: +91 44 4200 2288, Extn. 4104, Email: enquiry@igof.in (or) Register online at www.igof.in

Registration Form

1st CHENNAI ADVANCED SHOULDER COURSE

19th & 20th Jan, 2018 @ MIOT International, Chennai



Receipt No.

I.G.O.F. 4/112, Mount Poonamallee Road, Manapakkam, Chennai, India - 600 089. Ph: +91 44 4200 2288, Extn: 4104 Email: enquiry@igof.in

erman Orthopaedic Foundation Website: www.igof.in

Designation	Date of Birth	
Institution		
PinTelephone (R)	Mob	
E-mail Id		
Medical Council Number		
Registration Details	Payment Details	
☐ Medical Practitioner (Rs. 1000)	Cheque / DD No. :	
SESI members * (Shoulder and Elbow Society of India)		
☐ Bonafide Post Graduates * ☐ I	nterns * Drawn on Bank :	
☐ IGOF Member * (Membership Ref. No.)	Total Amount :	
* No Registration Fee		
Submission of registration form	Signature	
Payment to be made through Cheque Acknowledgement will be sent through For online registrations please visit www		
,	yment to: INDO GERMAN ORTHOPAEDIC FOUNDATION (IGO ee Road, Manapakkam, Chennai, India - 600 089.	

Reg. No.

Date: